# SDR NACA2024061300001

- Difficulty date: June 13, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767-3BG
- Aircraft serial: 25199
- Aircraft time: 111,203 hours, 20,693 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CENTER FUEL PUMP INOP, FUEL IN CENTER TANK NEEDED FOR REQUIRED FUEL. CANT CONTINUE AS PER MEL NOTES 28-22-02A. RESET RIGHT CENTER PUMP GFI IAW AMM 28-22-01.
